U.S. doctors online nowAsk doctors free
WA
A 70-year-old female asked:

i am stopping 30 mg of temazepam and starting 10 mg of belsomra. can i just stop the temazepam and start the belsomra? thank you.

1 doctor answer2 doctors weighed in
Dr. Erik Suh
Dr. Erik Suh answered
Family Medicine 24 years experience
Warning: Depending on how long you have been using temazepam, you may experience either withdrawal symptoms or have a rebound insomnia when you stop this medication. If you experience any of these issues, you might want to go down to 15 mg for few days before completely stopping.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 25, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.